CSpace
求解非线性互补问题的内点正算法
马昌凤1; 梁国平2; 陈新美3
2003
Source Publication应用数学和力学
ISSN1000-0887
Volume024Issue:003Pages:315
Abstract针对非线性互补问题,提出了与其等价的非光滑方程的内点正算法,并在一定条件下证明了该算法的收敛性定理.数值结果表明,该算法是十分有效的.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38155
Collection中国科学院数学与系统科学研究院
Affiliation1.桂林电子科技大学
2.中国科学院数学与系统科学研究院
3.长沙理工大学
Recommended Citation
GB/T 7714
马昌凤,梁国平,陈新美. 求解非线性互补问题的内点正算法[J]. 应用数学和力学,2003,024(003):315.
APA 马昌凤,梁国平,&陈新美.(2003).求解非线性互补问题的内点正算法.应用数学和力学,024(003),315.
MLA 马昌凤,et al."求解非线性互补问题的内点正算法".应用数学和力学 024.003(2003):315.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[马昌凤]'s Articles
[梁国平]'s Articles
[陈新美]'s Articles
Baidu academic
Similar articles in Baidu academic
[马昌凤]'s Articles
[梁国平]'s Articles
[陈新美]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[马昌凤]'s Articles
[梁国平]'s Articles
[陈新美]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.